# SDR ASAA201904018819

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 40,718 hours, 12,228 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 21359
- Condition: Failed
- Location: Lt Acm
- Part time: 18,397 hours, 5,678 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ON CONT CAB ON RECALL AFTER START, WOULD NOT RESET. GROUNDED - YES. RELEASED PER MEL 21-21G, FLIGHT DECK PRIMARY TEMP CONT INOP. REMOVED AND REPLACED CONTROL CABIN TRIM MODULATING VALVE IAW B737-800 AMM 21-61-21/401. LEAK CHECK GOOD. OPS CHECK GOOD IAW AMM 21-61-00-700-806-002. CLEARS MEL 21-21G.
